# SDR IPXA2019050741854

- Difficulty date: April 30, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5751 · Ailerons
- Part: Beam
- Part number: ARC13134
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT I/B AILERON FWD. LOWER ANGLE SUPPORT/BEAM U-IS CRACKED. REMOVED, FABRICATED AND REPLACED BEAM IAW DG. AKC1313 AND SRM 51-35-01. (MINOR)
